Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, my wife is currently in the process of weaning herself off of Effexor. She has all the symptoms that have been covered in all the previous posts. I have to say, thank you all for posting your experiences. This information has helped us come to grips with the cause of her symptoms, as she has been weaning for the past 6 months. She will be going cold turkey starting tomorrow. I do have a question as she has experienced a symptom that has not been discussed in prior threads. Have any females experienced missed periods while taking Effexor or while trying to wean off? She had not had her period for 6 months and that is the same amount of time she has been weaning. She does have a history of ovarian cysts so we went to the doctor and he prescribed birth control, she decided to wait it out and hope that her body would take care of itself rather than take the pills. Well, she got her period 2 weeks ago thank god. I am just curious if any other females have experienced this as all of my wife's other negative physical and emotional problems can be directly linked to Effexor.

Thanks and I pray for all of you going through the detox process, spouses included.

TnT

Loading...

I have experienced the same problem. I have been on Effexor XR 150 mg twice per day and sometimes miss a dose or skip days. I want to go off of it but so far my physician, psychiatrist, psychologist and social worker advise against it when I talk about going off of it. I really want to but it is hard to get off without experiencing symptoms. I have tried to take it less frequently and I got one at the end of October and did not get one until the New Year and have not had one since.
Reply

Loading...

Yes!!! I missed two periods tThank God I am not alone and not in menopause. I thought it was early menopause but I began taking effexor in july and my period came in august and now nothing for September or October I have been under an extreme amount of stress, unlike your wife, I am alone in the world i have no support system and I have not found a new place to live over the past five months i have been exploring potential places and none sems right. It's Very stressful so It could be the effexor or my inordinate amount of stress.
Reply

Loading...